# SDR CALA2025031402803

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N27503
- Make and model: Boeing 737-9
- Aircraft serial: 43434
- Aircraft time: 16,678 hours, 5,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1078850305BWC
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10C EMERGENCY LT LOOSE REPLACED EMERGENCY LIGHT SHROUD AND OPS CK GOOD. REF. GMM 04-20-16 PARTS USED:  42-2521-3-0092,QTY :1 42-2521-3-0084,QTY :1
